# SDR DL76L992726

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Part time: 29,185 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND METAL ON NR 1 AND 1.5 CHIP DETECTORS.  REPLACED NR 2 ENGINE.
